# SDR HEEA978955

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct Assy
- Part number: 212061202010
- Condition: Cracked
- Location: Rt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DUCT ASSY IS CRACKED.
